# SDR IPXA2024022889259

- Difficulty date: February 3, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 34,553 hours, 21,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N7655
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: WING TO BODY T CHORD SUPPORT AT STA 1220 R/H IS CORRODED INSTALLED NEW "T" CHORD AT STA 1220 R/H IAW SRM 52-40-02
